# SDR SWAA2021082385307

- Difficulty date: March 11, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,606 hours, 11,674 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Intercostal
- Condition: Cracked
- Location: #1 Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 FAN COWL INBD INTERCOSTAL CRACKED AT AFT SIDE OF OIL ACCESS. / REMOVED + REPLACED 1EA CRACKED INTERCOSTAL @ #1 ENGINE INBD FAN COWL IAW B737-800 SRM 51-40-02-0G-0; PARA 4&5. PART VERIFIED AS P/N: 314-2259-4 FOR NEW INTERCOSTAL IAZW B737-700 SRM 71-13-30; ITEM 425 ATAG# A36295
